# SDR SWAA2016062153088

- Difficulty date: June 3, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 68,606 hours, 55,162 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Channel
- Part number: 65C26715
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD MAIN FLAP CENTER FORE FLAP GUIDE CHANNEL CRACKED.  R & R CHANNEL IAW SRM.
